I am currently at .50 of sub a day and am trying to tapper to .25 a day. I feel slight withdrawel symptons such as the chills (always cold), lack of energy, creepy crawler skin. I don't feel as much when I am out and about and doing things. However I work in an office and am in front of a computer for about 8-9 hours a day. My work load is ridiculous so I have to be on top of things. Does any one have any ideas or advice on what I can do while at work to limit these withdrawel symptoms? Does anyone have any experience with combatng this?
Yes, I got a different type of symptom and found that walking at night for exercise truly truly helped. If you do this, start slowly so you won't get sore and quit, try 10 to 15 minutes and work up. It helps reboot the damaged neurotransmitter to receptor site connection, it produces endorphins that help you feel better mentally and physically, and it helps regulate the eat sleep wake cycles and will definitely help with the minor WD. Congrats on getting so low. I stayed at each taper for a month, started the walking at the 1 mg per day mark, found taking at night once I got to .25 was more helpful to me, and did a 48 skip between doses when I had been at .25 for one month and had NO WD when I quit. I stayed skipping a day for 1 month. Sub free for nearly a month and I am fine, I also got on a mild antidepressant and feel fine.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a problem with suboxone and skin picking? I have been on it twice now and had?
Posted 21 Dec 2011 • 1 answer
Posted 11 Jan 2012 • 1 answer
Posted 21 Jan 2012 • 3 answers
Posted 14 Mar 2012 • 3 answers
I have been taking Ativan 2.5 mg twice a day for 15 year . I would want to tapper. I tried but fail?
Posted 16 days ago • 0 answers